Multi-grid methods for Hamilton-Jacobi-Bellman equations

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57019
ISSN:0029-599XOPAC
ISSN:0945-3245OPAC
Parent Title (German):Numerische Mathematik
Publisher:Springer Science and Business Media LLC
Type:Article
Language:English
Year of first Publication:1986
Release Date:2019/07/02
Tag:Applied Mathematics; Computational Mathematics
Volume:49
Issue:2-3
First Page:239
Last Page:254
DOI:https://doi.org/10.1007/bf01389627
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik